# SDR EISA98124

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47058
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Battery Pack
- Part number: P401002D
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE ACTIVATED LIGHT FOR GALLEY SIDE DOOR INOPERATIVE.  GENERATED FROM MAINTENANCE REPORT.  REPLACED BATTERY PACK PER MM 33-50-1.  OPS CHECK NORMAL.  (X)
